# SDR UPS06846939

- Difficulty date: May 16, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 5644972501
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 POSSIBLE CRACK ON STRINGER END FITTING AT STRINGER 59 BETWEEN XW408 AND XRS463 NR 1 ALT.  REMOVED AND REPLACED FITTING AT STRINGER 59 BETWEEN XW408 AND XRS463 IAW SRM 51-1-20D AND 51-1-23.
